Publications of Taehee Kim:

The following preprints or the earlier versions of the papers are available at Front for the arXiv.
  1. Amenable signatures, algebraic solutions, and the filtrations of the knot concordance group,
    submitted for publication.
  2. Knots having the same Seifert form and primary decomposition of knot concordance,
    to appear in Journal Knot Theory and its Ramifications.
  3. Unknotted gropes, Whitney towers, and doubly slicing knots (joint with Jae Choon Cha),
    to appear in Transaction of the American Mathematical Society.
  4. Polynomial splittings of correction terms and doubly slice knots (joint with Se-Goo Kim),
    to appear in Journal Knot Theory and its Ramifications.
  5. Splittings of von Neumann rho--invariants of knots (joint with Se-Goo Kim),
    Journal of the London Mathematical Society, 89 (2014), no.3, 797--816.
  6. Taut sutured manifolds and twisted homology (joint with Stefan Friedl),
    Mathematical Research Letters, 20 (2013), no.2, 289--303.
  7. Twisted Alexander polynomials on curves in character varieties of knot groups (joint with Takahiro Kitayama and Takayuki Morifuji),
    International Journal of Mathematics24 (2013), no. 3, 1350022, 16 pp.
  8. Poincare duality and degrees of twisted Alexander polynomials (joint with Stefan Friedl and Takahiro Kitayama),
    Indiana University Mathematics Journal, 61 (2012), no.1, 147--192.
  9. Smooth concordance of links topologically concordant to the Hopf link (joint with Jae Choon Cha, Daniel Ruberman and Saso Strle),
    Bulletin of the London Mathematical Society, 44 (2012), no.3, 443--450.
  10. Twisted Alexander polynomials and character varieties of 2-bridge knot groups (joint with Takayuki Morifuji),
    International Journal of Mathematics, 23 (2012), no.6, 1250022, 24 pp.
  11. The cobordism group of homology cylinders (joint with Jae Choon Cha and Stefan Friedl).
    Compositio Mathematica, 147 (2011) no.3, 914-942.
  12. Polynomial splittings of metabelian von Neumann rho-invariants (joint with Se-Goo Kim),
    Proceedings of the American Mathematical Society, 136 (2008) no.11, 4079-4087.
  13. Covering link calculus and iterated Bing doubles, (joint with Jae Choon Cha),
    Geometry and Topology, 12 (2008) no.4, 2173-2201.
  14. Twisted Alexander norms give lower bounds on the Thurston norm (joint with Stefan Friedl),
    Transactions of the American Mathematical Society, 360 (2008) no.9, 4597-4618.
  15. The parity of Cochran-Harvey invariants of 3-manifolds (joint with Stefan Friedl),
    Transactions of the American Mathematical Society, 360 (2008) no.6, 2909-2922.
  16. Higher-order Alexander invariants and filtrations of the knot concordance group (joint with Tim D. Cochran),
    Transactions of the American Mathematical Society, 360 (2008) no.3, 1407-1441.
  17. Thurston norm, fibered manifolds and twisted Alexander polynomials (joint with Stefan Friedl),
    Topology, 45 (2006) no.6, 929-953.
  18. New obstructions to doubly slicing knots,
    Topology, 45 (2006) no.3, 543-566.
  19. An infinite family of non-concordant knots having the same Seifert form,
    Commentarii Mathematici Helvetici, 80 (2005) no.1, 147-155.
  20. Filtration of the classical knot concordance group and Casson-Gordon invariants,
    Mathematical Proceedings of the Cambridge Philosophical Society, 137 (2004) no.2, 293-306.